From the category archives:

MedWatch

Daytrana Patch (methylphenidate transdermal system): Drug Safety Communication – Permanent Skin Color Changes

June 24, 2015

New warning added to drug label to describe risk of chemical leukoderma. chemical leukoderma, have been associated with the use of the Daytrana patch. This is a summary of an alert issued by MedWatch: The FDA Safety Information and Adverse Event Reporting Program. The link below will take you to the original notice. View Full [...]

Read More Details →

Covidien Shiley Neonatal and Pediatric Tracheostomy Tubes by Medtronic: Recall – Tubes Formed With Wider-angle Bend Than Standard Models

June 24, 2015

Reports of 12 serious patient injuries, including breathing difficulties that impacted oxygen levels in patients. This is a summary of an alert issued by MedWatch: The FDA Safety Information and Adverse Event Reporting Program. The link below will take you to the original notice. View Full Details Of The Original MedWatch Notice Here.

Read More Details →

HeartWare Ventricular Assist System: Class I Recall – Updated with Multiple Reasons for Recall

June 22, 2015

FDA will update recall with new information as it becomes available. This is a summary of an alert issued by MedWatch: The FDA Safety Information and Adverse Event Reporting Program. The link below will take you to the original notice. View Full Details Of The Original MedWatch Notice Here.

Read More Details →

M/L Taper with Kinectiv Technology Prosthesis by Zimmer: Class I Recall – Higher than Expected Levels of Manufacturing Residues

June 19, 2015

Can cause serious adverse health issues including allergic reactions, pain, infections, or death. This is a summary of an alert issued by MedWatch: The FDA Safety Information and Adverse Event Reporting Program. The link below will take you to the original notice. View Full Details Of The Original MedWatch Notice Here.

Read More Details →

HeartWare Ventricular Assist System: Class I Recall – Damaged Alignment Guides or Connection Pins May Cause Pump to Stop

June 16, 2015

An interruption in electrical connection would cause the pump to stop, which could cause serious patient injury or death. This is a summary of an alert issued by MedWatch: The FDA Safety Information and Adverse Event Reporting Program. The link below will take you to the original notice. View Full Details Of The Original MedWatch [...]

Read More Details →

Potiga (ezogabine): Drug Safety Communication – FDA Determines 2013 Labeling Adequate to Manage Risks of Retinal Abnormalities, Potential Vision Loss, and Skin Discoloration

June 16, 2015

Health care professionals should continue to follow the recommendations provided in the BOXED WARNING, FDA’s most serious type of warning, and the WARNINGS AND PRECAUTIONS and INDICATIONS AND USAGE sections of the labeling. This is a summary of an alert issued by MedWatch: The FDA Safety Information and Adverse Event Reporting Program. The link below [...]

Read More Details →

Vascu-Guard Peripheral Vascular Patch by Baxter: Recall – Difficulty Distinguishing the Smooth from Rough Surface

June 2, 2015

Incorrect orientation of the patch with the rough side toward the bloodstream may increase the risk of vessel thrombosis and/or embolism. Posted 06/03/2015 This is a summary of an alert issued by MedWatch: The FDA Safety Information and Adverse Event Reporting Program. The link below will take you to the original notice. View Full Details [...]

Read More Details →

Unintentional Injection of Soft Tissue Filler into Blood Vessels in the Face: FDA Safety Communication – Risk of Serious Patient Injury

May 28, 2015

Risk of embolization, which can cause vision impairment, blindness, stroke and damage and/or death of the skin and underlying facial structures. This is a summary of an alert issued by MedWatch: The FDA Safety Information and Adverse Event Reporting Program. The link below will take you to the original notice. View Full Details Of The [...]

Read More Details →

Avea Ventilator by CareFusion: Recall – Potential Malfunction of Pressure Transducer

May 27, 2015

Ventilator may activate false Extended High Ppeak or Circuit Occlusion audio and visual alarms, open the safety valve and stop ventilating. This is a summary of an alert issued by MedWatch: The FDA Safety Information and Adverse Event Reporting Program. The link below will take you to the original notice. View Full Details Of The [...]

Read More Details →

Zerbaxa (ceftolozane and tazobactam): Drug Safety Communication – FDA Cautions About Dose Confusion and Medication Errors

May 20, 2015

Can lead to to administration of more drug than was prescribed. This is a summary of an alert issued by MedWatch: The FDA Safety Information and Adverse Event Reporting Program. The link below will take you to the original notice. View Full Details Of The Original MedWatch Notice Here.

Read More Details →